# SDR KNNA147071110KACY

- Difficulty date: July 11, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Aircraft time: 58,736 hours, 61,392 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A06NN0263T
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE "A" SYSTEM QUANTITY AND PRESSURE DROPPED TO ZERO ON DESCENT TO KACY (ATLANTIC CITY IAP, NJ).  COMPLETED CHECKLIST 6.77 OF THE AFM.
